I can't belive Its nearly been 3 weeks already serioulsy time has gone faster than I thought it would. So I wasn't getting any dryness for the fist 2 weeks at all. And a previus breakout was going away nicely and I had hardly got any new spots but then about 2 days ago I started getting more spots, and most seem to be old spots re-emerging. This has serioulsy dis-couraged me but I knwo I have to keep at it as its not even been one month yet and I guess I must be getting the dredded intial breakout.
Yesterday I was hit with the dry lips, My lips are flaking dry skin, but only around the lip line, its quite bad! but atleast I can see its taking effect on the body so Im glad in a teeny tiny way. I also had a bit of blood in my nose a few days ago which is a pretty common side effect as I've read. Other than that I don't really seem to have man y other side effects just yet. I do find that I feel alot more sleepy and tired, though but can't say if thats cos of acutane or cos of the piles and piles of exam revision I have to do!!
well we'll see what happens in the coming weeks...
and also I have a new spot forming near my chin ARGH!